# SDR AU000230

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 212129070
- Condition: Failed
- Location: Turbine
- Part time: 2,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE N1 TURBINE RUBBING. N2 ALSO PARTIALLY SEIZED. INVESTIGATION FOUND THAT A FIRST STAGE TURBINE BLADE HAD FAILED CAUSING EXTENSIVE DAMAGE TO THE TURBINE AREA.
